Advanced search
Start date

Minimal Sets of Piecewise Linear Systems

Grant number: 10/17956-1
Support Opportunities:Scholarships in Brazil - Doctorate
Effective date (Start): May 01, 2011
Effective date (End): April 30, 2014
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Paulo Ricardo da Silva
Grantee:Jaime Rezende de Moraes
Host Institution: Instituto de Biociências, Letras e Ciências Exatas (IBILCE). Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. São José do Rio Preto , SP, Brazil
Associated research grant:07/06896-5 - Geometry of control, dynamical and stochastic systems, AP.TEM
News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
LLIBRE, JAUME; LOPES, BRUNO D.; DE MORAES, JAIME R.. Limit Cycles for a Class of Continuous and Discontinuous Cubic Polynomial Differential Systems. Qualitative Theory of Dynamical Systems, v. 13, n. 1, p. 129-148, . (10/17956-1)
CARDIN, PEDRO T.; DE MORAES, JANNE R.; DA SILVA, PAULO R.. Persistence of periodic orbits with sliding or sewing by singular perturbation. Journal of Mathematical Analysis and Applications, v. 423, n. 2, p. 1166-1182, . (13/24541-0, 13/21947-6, 10/17956-1)
DE MORAES, JAIME R.; DA SILVA, PAULO R.. Piecewise Linear Systems with Closed Sliding Poly-Trajectories. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, v. 21, n. 4, p. 653-684, . (10/17956-1)
LLIBRE, JAUME; LOPES, BRUNO D.; DE MORAES, JAIME R.. Limit cycles of cubic polynomial differential systems with rational first integrals of degree 2. Applied Mathematics and Computation, v. 250, p. 887-907, . (10/17956-1)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
MORAES, Jaime Rezende de. Conjuntos minimais de sistemas lineares por partes. 2014. Doctoral Thesis - Universidade Estadual Paulista (Unesp). Instituto de Biociências Letras e Ciências Exatas. São José do Rio Preto São José do Rio Preto.

Please report errors in scientific publications list by writing to: